# SDR LR7A2021011402727

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: LS603451
- Condition: Cracked
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING SB 382-57-85 APPENDIX A INSPECTION, FOUND THE LT MLG EXTRUDED RISER PANEL WEB CRACKED THROUGH FASTENER HOLES AT FS 580 AND FS 607 WL 255, LBL 61.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70 NR 1000317472.
